On the polynomials$R$_{$v$}^{$[λ]$}$(x), N$_{$v$}^{$[λ]$}$(x)$and$M$_{$v$}^{$[λ]$}$(x)$

J. F. Steffensen Copenhagen

TBD mathscidoc:1701.33953

Acta Mathematica, 78, (1), 291-314, 1946.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:21 uploaded by actaadmin ] [ 166 downloads ] [ 0 comments ]
@inproceedings{j.1946on,
  title={On the polynomials$R$_{$v$}^{$[λ]$}$(x), N$_{$v$}^{$[λ]$}$(x)$and$M$_{$v$}^{$[λ]$}$(x)$},
  author={J. F. Steffensen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203121903954662},
  booktitle={Acta Mathematica},
  volume={78},
  number={1},
  pages={291-314},
  year={1946},
}
J. F. Steffensen. On the polynomials$R$_{$v$}^{$[λ]$}$(x), N$_{$v$}^{$[λ]$}$(x)$and$M$_{$v$}^{$[λ]$}$(x)$. 1946. Vol. 78. In Acta Mathematica. pp.291-314. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203121903954662.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved